Alert archive / Arkansas / River Flood Advisories in 2021
River Flood Advisory 13, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood advisory at Mar 15, 2021, 8:48 PM CDT for Arkansas County, Monroe County, Arkansas. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2021, 8:48 PM CDT (01:48 UTC)
- Expired
- Mar 16, 2021, 10:52 AM CDT
- In force
- 14 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Monroe County, AR
The river
Written for the forecast point White River at Clarendon (CLDA4).
- Action stage
- 25 ft
- Minor stage
- 26 ft
- Moderate stage
- 30 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
193
WGUS84 KLZK 160148
FLSLZK
Flood Advisory
National Weather Service Little Rock AR
848 PM CDT Mon Mar 15 2021
...The National Weather Service in Little Rock has issued a Flood
Advisory for the following rivers in Arkansas...
White River At Clarendon affecting Arkansas and Monroe Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC001-095-160945-
/O.NEW.KLZK.FL.Y.0013.210316T0148Z-210316T0945Z/
/CLDA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
848 PM CDT Mon Mar 15 2021
The National Weather Service in Little Rock has issued a
* Flood Advisory for
the White River At Clarendon.
* From this evening to late tonight.
* At 7:00 PM CDT Monday the stage was 25.6 feet.
* Action stage is 25.0 feet.
* Flood stage is 26.0 feet.
* Forecast...The river is expected to remain between 25.0 feet and
26.0 feet in the coming days. There is a possibility the river may
reach flood stage by Wednesday...March 24th.
* Impact...At 26.0 feet, River flows in many side channels and
creates islands between the river and sloughs and creeks. Flooding
of cropland and timber is occurring. Portions of the National
Wildlife Refuge downstream of Clarendon flooding.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Tue Wed Thu Crest Time Date
White River
Clarendon 26.0 25.6 Mon 7 PM 25.5 25.5 25.5 26.0 7 AM 03/24
&&
LAT...LON 3435 9119 3449 9132 3465 9139 3472 9129
3454 9120 3442 9108
$$
462 follow-up statements
695
WGUS84 KLZK 160205
FLSLZK
Flood Advisory
National Weather Service Little Rock AR
905 PM CDT Mon Mar 15 2021
...The Flood Advisory is extended for the following rivers in
Arkansas...
White River At Clarendon affecting Arkansas and Monroe Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC001-095-170215-
/O.EXT.KLZK.FL.Y.0013.000000T0000Z-000000T0000Z/
/CLDA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
905 PM CDT Mon Mar 15 2021
...The Flood Advisory is now in effect until further notice...
The Flood Advisory continues for
the White River At Clarendon.
* Until further notice.
* At 7:00 PM CDT Monday the stage was 25.6 feet.
* Action stage is 25.0 feet.
* Flood stage is 26.0 feet.
* Forecast...The river is expected to remain between 25.0 feet and
26.0 feet in the coming days. There is a possibility the river may
reach flood stage by Wednesday...March 24th.
* Impact...At 26.0 feet, River flows in many side channels and
creates islands between the river and sloughs and creeks. Flooding
of cropland and timber is occurring. Portions of the National
Wildlife Refuge downstream of Clarendon flooding.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Tue Wed Thu Crest Time Date
White River
Clarendon 26.0 25.6 Mon 7 PM 25.5 25.5 25.5 26.0 7 AM 03/24
&&
LAT...LON 3435 9119 3449 9132 3465 9139 3472 9129
3454 9120 3442 9108
$$
46025
WGUS84 KLZK 161552
FLSLZK
Flood Advisory
National Weather Service Little Rock AR
1052 AM CDT Tue Mar 16 2021
...The Flood Advisory is replaced with a River Flood Warning for the
following rivers in Arkansas...
White River At Clarendon affecting Arkansas and Monroe Counties.
ARC001-095-161700-
/O.CAN.KLZK.FL.Y.0013.000000T0000Z-210316T1552Z/
/CLDA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1052 AM CDT Tue Mar 16 2021
...The Flood Advisory for the White River At Clarendon has been
replaced...
The Flood Advisory is replaced by a river flood warning for
the White River At Clarendon.
* At 7:00 PM CDT Monday the stage was 25.6 feet.
* Flood stage is 26.0 feet.
* Forecast...The river is expected to rise above flood stage Friday,
March 19 and continue rising to 26.0 feet Wednesday, March 24.
Additional rises are possible thereafter.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Wed Thu Fri Crest Time Date
White River
Clarendon 26.0 25.6 Mon 7 PM 25.6 25.8 25.9 26.0 1PM 3/24
&&
LAT...LON 3435 9119 3449 9132 3465 9139 3472 9129
3454 9120 3442 9108
$$
65What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood advisory went out at Mar 15, 6:50 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 15, 6:50 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 650 PM CDT Mon Mar 15 2021 .UPDATE... Updated to include the 00z aviation discussion. .AVIATION... VFR conds will prevail through the TAF period. Introduced some MVFR VIS at KLLQ where a warm front will lift northward by daybreak Tuesday. Fog may affect the terminal through 14z before low stratus/fog mixes out. Otherwise, high clouds will build in over the state on Tuesday. && .PREV DISCUSSION...(ISSUED 335 PM CDT Mon Mar 15 2021) SHORT TERM...Tonight Through Wednesday Night Latest satellite imagery and surface observations indicate clear conditions across the forecast area. Temperatures are running 7-10 degrees above climatological values. Main forecast concern is a severe weather potential for Wednesday and Wednesday early evening. A strong upper level low now approaching the southern California coast is forecast to approach the southern Plains and mid south by late Tuesday, along with an associated surface reflection. As the low approaches, the atmospheric column will demonstrate a pronounced ageostrophic response, with precipitation developing from south to north late Tuesday into Wednesday morning. The cold front will move eastward through the forecast area Wednesday afternoon. The amount of convective overturning from the previously mentioned precipitation that occurs will play a role in the convection that develops in the afternoon and early evening. Recent deterministic guidance has shown an increasing severe thunderstorm potential trend, with all severe modes possible. Later forecasts will focus the timing and locations of the severe weather threat, but at this time, central and southeast sections of the forecast area appear the most favored for severe weather. LONG TERM...Thursday Through Monday PD will begin w/ robust and vertically juxtapositioned H500 shortwave/sfc low pressure positioned over the mid-MS river valley. A sweeping cold frnt will be moving across the Natural State, w/ a strong sfc pres grad noted. Through the day, lingering PoPs will become null as strong/gusty W-N/Wrly winds allow for drier air to filter into the region. Temps on Thurs should split the state near the I-40 corridor w/ readings in the low to mid 50s to the N, and low 60s over Srn AR. A PD of more settled and seasonable condns will follow as low- amplitude H500 ridging builds into the Cntrl CONUS and Great Lakes sfc high pressure noses S/wrd through the MS/OH river valleys. Under this prevailing pattern, no sig wx is anticipated through the weekend. By Sun evening, upper-lvl ridging will have shifted Ewrd and sfc high pressure will be positioned over the N/Ern US. Longer range progs seems to be in agreement on the evolution the next developing large wave, w/ a pos tilted trof positioned over the S/Wrn US/Baja CA. In conjunction w/ a fetch of S/Wrly H500 flow over the Cont Divide, broad sfc cyclonic flow will be developing in the lee of the Rockies invof the panhandle region. The ensuing sfc pres grad will result in Srly flow resuming over the fcst area, allowing for WAA & weak moisture transport to ensue over the Srn Cntrl US. Uncertainties remain as to the magnitude of this new system, however it certainly bears watching as the next storm system lkly to impact the region. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...JONES
Hazardous weather outlook, Mar 15, 3:30 PM CDT, 5 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 330 PM CDT Mon Mar 15 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-161000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 330 PM CDT Mon Mar 15 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This afternoon and Tonight Southwest winds will increase across the state later today, with sustained speeds of 15 to 25 mph expected. Some locations will see wind gusts in excess of 30 mph at times. Boaters are urged to exercise caution if planning to be out on any area lakes today. .DAYS TWO THROUGH SEVEN...Tuesday Through Sunday Strong to severe thunderstorms may impact portions of the state from Tuesday night through the afternoon hours Wednesday. Initially, hail may be the primary concern but by Wednesday afternoon all types of severe weather appear possible. The main area of concern Wednesday afternoon includes much of the eastern half of the state. Other than severe weather concerns, strong winds in the 15 to 25 mph range with higher gusts will be possible Wednesday and Thursday. A few locations across northern Arkansas may dip down into the lower to mid 30s during the morning hours Friday through Sunday. .Spotter Information Statement... Spotter activation may be needed Tuesday night and Wednesday. Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 10:52 AM CDT | River Flood Warning | LZK | Arkansas, Monroe | 42 days |
Nearby
River Flood Advisories in Arkansas, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.